MathSciNet Relay Station
MathSciNet bibliographic data
MR1606190 16D10
Rada, Juan; Saorin, Manuel Rings characterized by (pre)envelopes and (pre)covers of their modules. Comm. Algebra 26 (1998), no. 3, 899–912.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement